MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION PERCUFLEX; CATHETER, BILIARY, DIAGNOSTIC
Model Number 1094-05
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event - used first day of the month as the event date is unknown.
 
Event or Problem Description
It was reported that device detachment occurred.A percuflex ureteral stents was selected for use.During the procedure, when the physician pulled the string to create loop, the string pulled right out.The procedure was completed with another percuflex ureteral stents.There were no patient complications reported post procedure.
 
Additional Manufacturer Narrative
B3.Date of event - used first day of the month as the event date is unknown.Device evaluated by manufacturer: the device was returned for analysis.The stent returned with the flexible cannula and the introducer for analysis.It was observed that the suture was detached from the stent.The pouch was returned, and it was observed that the pouch information matches with the complaint information.No other issues were observed in the devices.
 
Event or Problem Description
It was reported that device detachment occurred.A percuflex ureteral stents was selected for use.During the procedure, when the physician pulled the string to create loop, the string pulled right out.The procedure was completed with another percuflex ureteral stents.There were no patient complications reported post procedure.The device was returned, and analysis completed on 01aug2023.The stent returned with the flexible cannula and the introducer for analysis.It was observed that the suture was detached from the stent.The pouch was returned, and it was observed that the pouch information matches with the complaint information.No other issues were observed in the devices.

Brand Name
PERCUFLEX
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17269530
Report Number2124215-2023-33178
Device Sequence Number14942432
Product Code FAD
UDI-Device Identifier08714729032113
UDI-Public08714729032113
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K924608
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/22/2025
Device Model Number1094-05
Device Catalogue Number1094-05
Device Lot Number0030006868
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/14/2023
Supplement Date Received by Manufacturer08/01/2023
Initial Report FDA Received Date07/06/2023
Supplement Report FDA Received Date08/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown